MathSciNet Relay Station
MathSciNet bibliographic data
MR1080491 60H10 (60G17 60J55 60J65)
Cranston, M.; Le Jan, Y. Noncoalescence for the Skorohod equation in a convex domain of ${\bf R}^2$. Probab. Theory Related Fields 87 (1990), no. 2, 241–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement